FRIDAY AUGUST 12TH | Opening Reception


7:00PM- 9:00PM

Pre-festival party including a meet and greet with filmmakers and notable surfers.

Opening Reception for the art exhibition by Australian surf photographer Francis ‘Fran’ Miller.

9:00PM- 10:00PM

SCREENING SHORTS [1 HR]


SATURDAY AUGUST 13TH | FILM FESTIVAL


7:00PM - 8:00PM

Grab a seat, cocktail and Taco - last order for tacos are around 8:30PM

8:00PM - 8:30PM

Opening speeches.

8:30PM - 9:30PM

SCREENING FEATURE FILM [It Ain't Pretty] - 1HR

9:30PM - 9:50PM

INTERMISSION

9:50PM - 10:10PM

SCREENING SHORTS [20 MINS]

10:10PM - 10:20PM

SHORT BREAK / DRAWING OF RAFFLE

10:20PM - 11:00PM

SCREENING FEATURE FILM [Women and the Waves 2] - 40MINS


SUNDAY AUGUST 14TH | SURF SESSION | Beach 90th Surf Break


7:00AM-11:00AM

Surf Session with filmmakers and notable surfers including Erin “Worm” Ashley and more. 


 
Photo by Fran Miller